2000

1999


[1] Chen, Xinfu; Hastings, Stuart P.,  Pulse waves for a semi-discrete Morris-Lecar type model.J. Math. Biol.38 (1999), no. 1, 1--20.

[2]Ai, Shangbing; Chen, Xinfu,  Solitons of the two-dimensional 3-component gauged sigma model. J. Differential Equations 153 (1999), no. 1, 61--81.

[3]Alikakos, Nicholas D.; Bates, Peter W.; Chen, Xinfu, Periodic traveling waves and locating oscillating patterns in multidimensional domains. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2777--2805.


1998


[1] Chen, Xinfu; Elliott, Charlie M.; Gardiner, Andy; Zhao, Jennifer Jing, Convergence of numerical solutions to the Allen-Cahn equation. Appl. Anal.69 (1998), no. 1-2, 47--56.

[2]Caginalp, Gunduz; Chen, Xinfu Convergence of the phase field model to its sharp   interface limits. European J. Appl. Math. 9 (1998), no. 4, 417--445.

[3]Chen, Xinfu,  Rigorous verifications of formal asymptotic expansions. Proceedings of the International Conference on Asymptotics in Nonlinear Diffusive Systems (Sendai, 1997), 9--33, Tohoku Math. Publ., 8, Tohoku Univ., Sendai, 1998.


1997


[1] Chadam, John; Chen, Xinfu; Gianni, Roberto; Ricci, Riccardo, A reaction infiltration problem: classical solutions. Proc. Edinburgh Math. Soc. (2) 40 (1997), no. 2, 275--291.

[2]Ermentrout, Bard; Chen, Xinfu; Chen, Zhixiong , Transition fronts and localized structures in bistable reaction-diffusion equations.Phys. D 108 (1997), no. 1-2, 147--167.

[3]Chen, Xinfu,  Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations. Adv. Differential Equations 2 (1997), no. 1, 125--160.

[4]Chen, X.; Namah, G. Wave propagation under curvature effects in a heterogeneous medium. Appl. Anal. 64 (1997), no. 3-4, 219--233.

[5]Chen, Xinfu; Hilhorst, Danielle; Logak, Elisabeth, Asymptotic behavior of solutions of an Allen-Cahn equation with a nonlocal term. Nonlinear Anal. 28 (1997), no. 7, 1283--1298.


1996


[1] Chen, Xinfu, Global asymptotic limit of solutions of the Cahn-Hilliard equation. J. Differential Geom. 44 (1996), no. 2, 262--311.

[2]Chen, Xinfu, Lorenz equations. I. Existence and nonexistence of homoclinic orbits. SIAM J. Math. Anal. 27 (1996), no. 4, 1057--1069.

[3]Chen, Xinfu, Lorenz equations. II. "Randomly" rotated homoclinic orbits and chaotic trajectories. Discrete Contin. Dynam. Systems 2 (1996), no. 1, 121--140.

[4]Chen, Xinfu; Hong, Jiaxing; Yi, Fahuai, Existence, uniqueness, and regularity of classical solutions of the Mullins-Sekerka problem. Comm. Partial Differential Equations 21 (1996), no. 11-12, 1705--1727.

[5]Zhu, Jingyi; Chen, Xinfu; Hou, Thomas Y. An efficient boundary integral method for the Mullins-Sekerka problem. J. Comput. Phys. 127 (1996), no. 2, 246--267.

[6]Chen, Xinfu; Chadam, John, A reaction infiltration problem. I. Existence, uniqueness, regularity, and singular limit in one space dimension. Nonlinear Anal. 27 (1996), no. 4, 463--491.

[7]Chen, Xinfu; Kowalczyk, Michal, Existence of equilibria for the Cahn-Hilliard equation via local minimizers of the perimeter. Comm. Partial Differential Equations 21 (1996), no. 7-8, 1207--1233.

[8]Alikakos, Nicholas D.; Chen, Xinfu; Fusco, Giorgio, Motion by surface tension along a fixed boundary. Differential equations and applications (Hangzhou, 1996), 1--13, Internat. Press, Cambridge, MA, 199?.

[9] Chen, Xinfu,   Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations. Differential equations and applications (Hangzhou, 1996), 54--62, Internat. Press, Cambridge, MA, 199?.
 


1995


[1]Alikakos, Nicholas D.; Bates, Peter W.; Chen, Xinfu, Asymptotics of the Cahn-Hilliard flow. Curvature flows and related topics (Levico, 1994), 13--23, GAKUTO Internat. Ser. Math. Sci. Appl., 5, Gakk\=otosho, Tokyo, 1995.

[2]Chadam, John; Chen, Xinfu; Gianni, Roberto; Ricci, Riccardo, A reaction infiltration problem: existence, uniqueness, and regularity of solutions in two space dimensions. Math. Models Methods Appl. Sci.5 (1995), no. 5, 599--618.

[3]Chen, Xinfu; Jones, James; Troy, William C., Linear stability of a solid ball in an undercooled liquid. J. Math. Anal. Appl. 193 (1995), no. 3, 859--888.

[4]Bates, Peter W.; Chen, Xinfu; Deng, Xinyu, A numerical scheme for the two phase Mullins-Sekerka problem. Electron. J. Differential Equations 1995, No. 11, approx. 27 pp.

[5]Chen, Xinfu; Xie, Wei Qing, Discontinuous solutions of steady state, viscous compressible Navier-Stokes equations. J. Differential Equations 115 (1995), no. 1, 99--119.


1994


[1]Alikakos, Nicholas D.; Bates, Peter W.; Chen, Xinfu, Convergence of the Cahn-Hilliard equation to the Hele-Shaw model. Arch. Rational Mech. Anal. 128 (1994), no. 2, 165--205.

[2]Chen, Xinfu; Hastings, Stuart; McLeod, J. Bryce; Yang, Yi Song, A nonlinear elliptic equation arising from gauge field theory and cosmology. Proc. Roy. Soc. London Ser. A 446 (1994), no. 1928, 453--478.

[3]Chen, Xinfu; Elliott, Charles M.; Qi, Tang, Shooting method for vortex solutions of a complex-valued Ginzburg-Landau equation. Proc. Roy. Soc. Edinburgh Sect. A 124 (1994), no. 6, 1075--1088.

[4]Chen, Xinfu; Friedman, Avner; Kimura, Tsuyoshi, Nonstationary filtration in partially saturated porous media. European J. Appl. Math. 5 (1994), no. 3, 405--429.

[5]Chadam, John; Chen, Xinfu; Comparini, Elena; Ricci, Riccardo, Travelling wave solutions of a reaction-infiltration problem and a related free boundary problem. European J. Appl. Math. 5 (1994), no. 3, 255--265.

[6]Chen, Xinfu; Elliott, Charles M. Asymptotics for a parabolic double obstacle problem. Proc. Roy. Soc. London Ser. A 444 (1994), no. 1922, 429--445.

[7]Chen, Xinfu, Spectrum for the Allen-Cahn, Cahn-Hilliard, and phase-field equations for generic interfaces. Comm. Partial Differential Equations 19 (1994), no. 7-8, 1371--1395.

[8]Chen, Xinfu, Existence and regularity of solutions of a nonlinear nonuniformly elliptic system arising from a thermistor problem. J. Partial Differential Equations7 (1994), no. 1, 19--34.


1993


[1]Brochet, D.; Hilhorst, D.; Chen, Xinfu, Finite-dimensional exponential attractor for the phase field model. Appl. Anal.49 (1993), no. 3-4, 197--212.

[2]Chen, Xinfu; Yi, Fa Huai, Regularity of the free boundary of a continuous casting problem. Nonlinear Anal. 21 (1993), no. 6, 425--438.

[3]Chen, Xinfu, The Hele-Shaw problem and area-preserving curve-shortening motions. Arch. Rational Mech. Anal. 123 (1993), no. 2, 117--151.

[4]Chen, Xinfu; Friedman, Avner; Jiang, Li Shang , Mathematical modeling of semiconductor lasers. SIAM J. Appl. Math. 53 (1993), no. 1, 168--186.

[5]Chen, Xinfu; Friedman, Avner, The thermistor problem for conductivity which vanishes at large temperature. Quart. Appl. Math. 51 (1993), no. 1, 101--115.

[6] Chen, X. Collision of two jets of compressible fluid. Free boundary problems in fluid flow with applications (Montreal, PQ, 1990), 2--7, Pitman Res. Notes Math. Ser., 282, Longman Sci. Tech., Harlow, 1993.


1992


[1]Chen, Xinfu; Friedman, Avner,  A free boundary problem for a nonlinear degenerate elliptic system modeling a thermistor. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 19 (1992), no. 4, 615--636.

[2]Caginalp, Gunduz; Chen, Xinfu, Phase field equations in the singular limit of sharp interface problems. On the evolution of phase boundaries (Minneapolis, MN, 1990--91), 1--27, IMA Vol. Math. Appl., 43, Springer, New York, 1992.

[3]Chen, Xinfu, Generation and propagation of interfaces in reaction-diffusion systems. Trans. Amer. Math. Soc. 334 (1992), no. 2, 877--913.

[4]Chen, Xinfu; Reitich, Fernando, Local existence and uniqueness of solutions of the Stefan problem with surface tension and kinetic undercooling. J. Math. Anal. Appl. 164 (1992), no. 2, 350--362.

[5]Chen, Xinfu, Generation and propagation of interfaces for reaction-diffusion equations. J. Differential Equations 96 (1992), no. 1, 116--141.


1991


[1]Chen, Xinfu, Axially symmetric jets of compressible fluid. Nonlinear Anal. 16 (1991), no. 12, 1057--1087.

[2]Chen, Xinfu; Friedman, Avner, Maxwell's equations in a periodic structure. Trans. Amer. Math. Soc. 323 (1991), no. 2, 465--507.


1990 & 1989


[1]Chen, Xinfu; Friedman, Avner, A nonlocal diffusion equation arising in terminally attached polymer chains. European J. Appl. Math.1 (1990), no. 4, 311--326.

[2] Chen, Xinfu; Friedman, Avner, A bubble in ideal fluid with gravity. J. Differential Equations81 (1989), no. 1, 136--166.